# SDR SWAA2015102245243

- Difficulty date: August 7, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 62,192 hours, 49,268 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 311A1530
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT UPPER SURFACE, FIXED PYLON FAIRING, CRACKED ON INBD AFT EDGE IN CUT OUT.  REPAIRED FAIRING IAW EA.
